# SDR IPXA2023070596523

- Difficulty date: June 26, 2023
- Submitted: July 5, 2023
- Operation: Air carrier
- Aircraft: N365UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 65788
- Aircraft time: 9,155 hours, 3,549 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Hook
- Part number: UNKNOWN
- Part serial: NA
- Condition: Worn
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

*MAJOR REPAIR* FAULT - FOUND AFT CARGO HOOK ASSY WORN AT STA 1336 RBL 34. (REPLACE) 1.I.A.W AMM 25-53-22-004-001 REV.139.01 REMOVE AFT PALLET LOCK.2.I.A.W BOEING CMM 25-53-47 REV.9 REPLACE AFT CARGO HOOK ASSY.3.I.A.W AMM 25-53-22-404-005 REV.139.01 INSTALL AFT PALLET LOCK.4.JOB COMPLETED AND CONDITION CHECK NORMAL.5.PART INFO ATTACHED.REVIEW COMPLETE.
